# SDR CA160316002

- Difficulty date: March 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 305 C
- Aircraft time: 12,111 hours
- Engine: Cont O47011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 0621231
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, A CRACK WAS DISCOVERED IN THE RT OUTBOARD FLAP BRACKET. IT ORIGINATED FROM THE RELEIF NOTCH AT THE LOWER(R/H) AFT ATTACHMENT TAB, WHERE IT IS RIVETED TO THE FLANGE OF THE REAR WING SPAR. THE CRACK IS APPROX 3/4" LONG.
